Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Barbara Re: withdrawal symptoms coming off zoloft

Posted by coral on January 15, 2003, at 15:11:25

In reply to Re: Barbara Re: withdrawal symptoms coming off zoloft proud mary, posted by BarbaraCat on January 15, 2003, at 14:52:42

Zoloft was the only med that helped my severe depression (tried a thousand or so others first --- not that I'd exaggerate). However, starting on Zoloft, increasing the dosages (eventually to 200 mg), and coming off Zoloft all caused the "electrical zappings". At first, it felt like my head was wrapped in crinkly saran wrap (I almost felt I could 'hear' the zaps)...then, it became the sensation of the electrical zaps. What worked for me was ice . . . specifically resting for a little while with an icepack on my head (sometimes, several ice packs surrounding my head --- HAD to have looked very weird but it worked.)

Once my brain/body adjusted to the new levels (up, down, and none), the zaps went away.

As annoying as the zaps were, I'd go through them again (and I did during a brief relapse) because the Zoloft was literally a life-saver for me.

Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:coral thread:5582
URL: http://www.dr-bob.org/babble/20030113/msgs/136000.html